The Annals of Mathematical Statistics

The Annals of Mathematical Statistics

Wilford I. King

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 1, Number 1 (1930), 1-2.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177733256

Digital Object Identifier
doi:10.1214/aoms/1177733256

JSTOR
links.jstor.org

Citation

King, Wilford I. The Annals of Mathematical Statistics. Ann. Math. Statist. 1 (1930), no. 1, 1--2. doi:10.1214/aoms/1177733256. https://projecteuclid.org/euclid.aoms/1177733256


Export citation